MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. DISPOSABLE GROUNDING PAD W/OUT CABLE; PROBE, RADIOFREQUENCY LESION

ST. JUDE MEDICAL, INC. DISPOSABLE GROUNDING PAD W/OUT CABLE; PROBE, RADIOFREQUENCY LESION
Model Number RF-DGP-L
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned; however, further investigation of other returned grounding pads from the same batch revealed the grounding pads were assembled with the clear film on the inside layer of the blue liner.
 
Event or Problem Description
Related manufacturing ref: 2182269-2019-00132, 2182269-2019-00134, 2182269-2019-00135, 2182269-2019-00136, 2182269-2019-00137, 2182269-2019-00138, 2182269-2019-00140, 2182269-2019-00141, 2182269-2019-00142, 2182269-2019-00143, 2182269-2019-00144, 2182269-2019-00145, 2182269-2019-00146, 2182269-2019-00147, 2182269-2019-00148, 2182269-2019-00149, 2182269-2019-00150, 2182269-2019-00153.This report is to advise of an event during analysis confirming the clear film of the grounding pad was assembled on the inside layer of the blue liner which may have resulted in the reported first degree burn that occurred during a left cervical ablation procedure.

Brand Name
DISPOSABLE GROUNDING PAD W/OUT CABLE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key8950430
Report Number2182269-2019-00131
Device Sequence Number16816326
Product Code GXD
UDI-Device Identifier05415067028914
UDI-Public05415067028914
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2021
Device Model NumberRF-DGP-L
Device Lot Number810319005
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FA-Q419-NM_EP-1
Patient Sequence Number1